# SDR SWAA2022041132673

- Difficulty date: December 8, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 42,188 hours, 25,199 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WHEEL WELL VAPOR BARRIER HAS A CRACK APPROXIMATELY 4 INCHES LONG (MARKED) IN BETWEEN LBL 31.83 AND LBL 45.64. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.
